Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: Vesselin Drensky and Edward Formanek
Title: Polynomial identity rings
Additional book information Birkhäuser-Verlag, 2004, viii+200 pp., ISBN 3-7643-7126-9, US$39.95

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: Louis Rowen
Affiliation: Bar-Ilan University
Journal: Bull. Amer. Math. Soc. 43 (2006), 259-267
PII: S 0273-0979(06)01082-2
Published electronically: February 16, 2006
Review copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.